# SDR ALG2005F00067

- Difficulty date: August 13, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N697AL
- Make and model: Bell 407
- Aircraft serial: 53374
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Fod
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF, HIGH PITCH WHINE WAS NOTED.  NOTIFIED MAINTENANCE.  INSPECTED ENGINE AND FOUND COMPRESSOR FOD DAMAGE.  REMOVED AND REPLACED ENGINE ASSY.  GROUND RUN, VIBRATION CHECK, AND LEAK CHECK ALL GOOD.  WORK  IAW MM.  (K)
